# SDR AALA20151129001

- Difficulty date: November 29, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 56,519 hours, 7,052 cycles
- System (JASC): 4990 · APU Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Apu
- Part time: 53,510 hours, 6,897 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE WITH CREW ON BOARD & BEFORE PAX BOARDING, THE CABIN FILLED WITH SMOKE, WHICH MOVED INTO THE JET BRIDGE IN CONJUNCTION WITH A REDUCTION IN APU OIL QTY & FOLLOWED BY APU AUTO SHUTDOWN.  R & R APU IAW MCM WC 49-94-11.  OPERATIONAL & LEAK CHECKED GOOD.   APU ENGINEERING REPORTS OIL LEAK DUE TO ECS-EC CARBON SEAL FAILURE.
